1. bookVolumen 17 (2022): Edición 1 (December 2022)
Detalles de la revista
License
Formato
Revista
eISSN
2309-5377
Primera edición
30 Dec 2013
Calendario de la edición
2 veces al año
Idiomas
Inglés
access type Acceso abierto

Insertion in Constructed Normal Numbers

Publicado en línea: 31 May 2022
Volumen & Edición: Volumen 17 (2022) - Edición 1 (December 2022)
Páginas: 55 - 76
Recibido: 31 May 2021
Aceptado: 03 Mar 2022
Detalles de la revista
License
Formato
Revista
eISSN
2309-5377
Primera edición
30 Dec 2013
Calendario de la edición
2 veces al año
Idiomas
Inglés
Abstract

Defined by Borel, a real number is normal to an integer base b ≥ 2 if in its base-b expansion every block of digits occurs with the same limiting frequency as every other block of the same length. We consider the problem of insertion in constructed base-b normal expansions to obtain normality to base (b + 1).

Keywords

MSC 2010

[1] AISTLEITNER, C.: On modifying normal numbers, Unif. Distrib. Theory 6 (2011), 49–58. Search in Google Scholar

[2]ÁLVAREZ, N.—BECHER, V.—FERRARI, P.—YUHJTMAN, S.: Perfect necklaces,Adv. Appl. Math. 80 (2016), 48 – 61.10.1016/j.aam.2016.05.002 Search in Google Scholar

[3] BARBIER, E.: On suppose écrite la suite naturelle des nombres; quel est le (1010000)ième chiffre écrit?. Comptes Rendus des Séances de l’Académie des Sciences Paris 105 (1887), 1238–1239. Search in Google Scholar

[4] BARBIER, E.: On suppose écrite la suite naturelle des nombres; quel est le (101000)ième chiffre écrit?, Comptes Rendus des Séances de l’Académie des Sciences Paris 105 (1887), 795–798. Search in Google Scholar

[5] BECHER, V.—CARTON, O.: Normal numbers and nested perfect necklaces,J. Complexity 54 (2019), art. no. 101403, 12 pp. Search in Google Scholar

[6] BECHER, V.—CORTÉS, L.: Extending de Bruijn sequences to larger alphabets,Inform. Process. Lett. 168 (2021), art. no. 106085, 6 pp. Search in Google Scholar

[7] BUGEAUD, Y.: Distribution Modulo one and Diophantine Approximation.In: Tracts in Mathematics, Vol. 193, Cambridge University Press, Cambridge, 2012.10.1017/CBO9781139017732 Search in Google Scholar

[8] CARTON, O.—ORDUNA, E.: Preservation of normality by transducers, Information and Computation (2020), art. no. 104650. Search in Google Scholar

[9] CHAMPERNOWNE, D.: The construction of decimals normal in the scale of ten, J. London Math. Soc. s1–8 (1933), 254–260.10.1112/jlms/s1-8.4.254 Search in Google Scholar

[10] WALL, D. D.: Normal Numbers. PhD Thesis, University of California, Berkeley, 1949. Search in Google Scholar

[11] DRMOTA, M.—TICHY, R.: Sequences, Discrepancies and Applications. In: Lecture Notes in Math. Vol. 1651, Springer-Verlag, 1997. Search in Google Scholar

[12] FUKUYAMA, K.: The law of the iterated logarithm for discrepancies of {θnx},Acta Math. Hungar. 118 (2008), 155–170.10.1007/s10474-007-6201-8 Search in Google Scholar

[13] HALL, P.: On representatives of subsets, J. London Math. Soc. 10 (1935), 26–30.10.1112/jlms/s1-10.37.26 Search in Google Scholar

[14] KAMAE, T.—WEISS, B.: Normal numbers and selection rules,Israel J.Math. 21 (1975), 101–110.10.1007/BF02760789 Search in Google Scholar

[15] KUIPERS, L.—NIEDERREITER, H.: Uniform distribution of sequences.In: Pure Appl. Math, Wiley-Interscience, New York-London-Sydney, 1974. Search in Google Scholar

[16] LEVIN, M. B.: On the discrepancy estimate of normal numbers,Acta Arithm. 88 (1999), 99–111.10.4064/aa-88-2-99-111 Search in Google Scholar

[17] MOSHCHEVITIN, N. G.—SHKREDOV, I. D.: On the Pyatetskii-Shapiro criterion of normality,Math. Notes 73 (2003), 539–550.10.1023/A:1023263305857 Search in Google Scholar

[18] PIATETSKI-SHAPIRO, I. I.: On the law of distribution of the fractional parts of the exponential function, Izv. Akad. Nauk SSSR Ser. Mat. [Math. USSR-Izv.] 15 (1951), 47–52. Search in Google Scholar

[19] RAUZY, G.: Nombres normaux et processus déterministes, Acta Arith. 29 (1976), 211–225.10.4064/aa-29-3-211-225 Search in Google Scholar

[20] SCHIFFER, J.: Discrepancy of normal numbers, Acta Arith. 47 (1986), 175–186.10.4064/aa-47-2-175-186 Search in Google Scholar

[21] VANDEHEY, J.: Uncanny subsequence selections that generate normal numbers,Unif. Distrib. Theory 12 (2017), 65–75.10.1515/udt-2017-0015 Search in Google Scholar

[22] VOLKMANN, B.: On modifying constructed normal numbers, Ann Fac. Sci. Toulouse Math. (5) 1 (1979), no. 3, 269–285. Search in Google Scholar

[23] ZYLBER, A.: From randomness in two symbols to randomness in three symbols,Unif. Distrib. Theory 16 (2021), no. 2. 109–128. (Tesis de Licenciatura en Ciencias de la Computación, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, 2017.) Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo